# SDR QMLA2022112120078

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N728AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7248
- Aircraft time: 4,944 hours, 15,771 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: 6147
- Condition: Unserviceable
- Location: 30a Panel
- Stage of operation: AA
- How discovered: V
- Nature of condition: I, H, G
- Precautionary procedure: A

## Discrepancy

PILOT CALLED AND REPORTED A COMPLETE AVIONICS FAILURE. AFTER LANDING I SPOKE WITH THE PILOT AND HAD HIM POWER THE AVIONICS BACK ON TO TELL ME THE SPECIFIC SYSTEMS THAT FAILED WHILE MECHANICS WERE ENROUTE. WE WERE ABLE TO DERMINE THAT THE AVIONIC SYSTEMS THAT DID FAIL WERE ON THE DCT/BAT SYSTEM, AND NOT A COMPLETE AVIONICS FAILURE. MAINTENANCE ARRIVED ON SITE AND VERIFIED FAILURE OF THE DCT/BAT SYSTEM. WE WERE ABLE TO BYPASS THE SWITCH AND TEST THAT THE SYSTEMS DID POWER ON.
WE ORDERED AND REPLACED THE 35P CONTACTOR AND 30A PANEL DCT/BAT SWITCH. POST MAINTENANCE TEST WERE PERFORMED WITH NO ISSUES.
